# SDR YENA2019081260441

- Difficulty date: August 6, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 56,056 hours, 19,970 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 553,  ROW 15ABC EMERGENCY PATH LIGHTING INOP, CANNON PLUG BACKSHELL WIRES PULLED OUT; R & R ROW 15ABC EMERGENCY PATH LIGHTING CABLE HARNESS IAW AMM 33-51-00. OPS GOOD. OK FOR SVC.
